Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 12, NWS Philadelphia/Mount Holly

August 30, 20104 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 30, 2010, 3:18 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It took effect at Aug 30, 2010, 5:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2010, 3:18 AM EDT (07:18 UTC)
In effect from
Aug 30, 2010, 5:00 AM EDT
Expired
Aug 30, 2010, 8:00 PM EDT
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WHUS41 KPHI 300718
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EDT MON AUG 30 2010

...MODERATE RISK OF RIP CURRENTS TODAY...

DEZ004-NJZ014-024>026-310000-
/O.NEW.KPHI.CF.S.0012.100830T0900Z-100831T0000Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
318 AM EDT MON AUG 30 2010

THE LONG PERIOD SWELLS ASSOCIATED WITH DISTANT HURRICANE DANIELLE
WILL CONTINUE TO AFFECT THE NEW JERSEY AND DELAWARE BEACHES TODAY.
THE MAGNITUDE OF THE RIP CURRENTS WILL BE LESS THAN THE PAST FEW
DAYS...BUT STILL MAY CREATE DANGEROUS CONDITIONS AT TIMES. CAUTION
IS URGED. WHILE THE SWELLS MAY BE LOWER TUESDAY...MORE ENHANCED SWELLS
FROM HURRICANE EARL WILL PROBABLY ARRIVE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A MODERATE RISK OF RIP CURRENTS MEANS THAT INDIVIDUALS PLANNING TO 
ENTER THE SURF SHOULD CHECK WITH THE LOCAL BEACH PATROL FIRST. BE 
SURE TO SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE OR AT 
NIGHT.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 30, 2:46 AM EDT, 32 minutes earlier.

Area forecast discussion, Aug 30, 2:46 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 AM EDT MON AUG 30 2010

.SYNOPSIS...
HIGH PRESSURE OVER THE APPALACHIANS WILL BRING A CONTINUATION OF DRY
BUT HOT WEATHER THROUGH AT LEAST THE MIDDLE OF THE WEEK. EARL IS
EXPECTED TO PASS EAST OF THE MID ATLANTIC COAST THURSDAY NIGHT OR
FRIDAY MORNING. A COLD FRONT WILL CROSS THE REGION FRIDAY...WITH
HIGH PRESSURE BUILDING IN BEHIND THE FRONT FOR THE UPCOMING
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLEAR SKIES ONCE AGAIN ACROSS THE FORECAST AREA THIS MORNING WITH
THE STRONG MID LEVEL RIDGE STILL FIRMLY IN PLACE. EVEN WITH THE
STRONG WARMING WITH THE DRY AIR IN PLACE...STARTING TO SEE HINTS OF
PATCHY FOG DEVELOPING...AND MAY HAVE TO INCLUDE THIS IN THE EARLY
PORTION OF THE FORECAST FOR TODAY.

AFTER THAT...EXPECTING ANOTHER ESSENTIALLY CLEAR DAY ACROSS THE
FORECAST AREA. WITH THE MID LEVEL RIDE AT ITS STRONGEST...WOULD
THINK CONVECTIVE TEMPERATURES WILL REMAIN OUT OF REACH IN THE DRY
AIR. SINCE 850 MB TEMPERATURES ARE ABOUT THE SAME AS SUNDAY...WOULD
EXPECT SIMILAR HIGHS...AND THIS IS ACTUALLY CLOSER TO THE SLIGHTLY
WARMER GFS MOS NUMBERS. WITH DEW POINTS AGAIN THE IN THE 50S...HEAT
INDEX VALUES SHOULD BE LESS THAN THE ACTUAL AIR TEMPERATURE THIS
AFTERNOON...SO NO HEAT HEADLINES NEEDED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY EVENING/...
CLEAR SKIES AGAIN TONIGHT AS THE MID LEVEL RIDGE SLOWLY STARTS TO
WEAKEN AND DROP SOUTHWEST. THE WEAK GRADIENT SHOULD ALLOW
DECOUPLING TO START DURING THE EARLY EVENING. WITH DEW POINTS AS
LOW AS THEY ARE AND DRY AIR IN PLACE ABOVE THE SURFACE...WOULD
THINK THAT THE COOLER GFS MOS NUMBERS WOULD BE BETTER FOR LOWS.
ONCE AGAIN WILL INDICATE PATCHY FOG FOR THE USUAL LOCATIONS...AS
IT HAS OCCURRED THE PAST COUPLE OF DAYS IN THIS AIRMASS.

PERHAPS JUST A BIT MORE IN THE WAY OF LOW LEVEL MOISTURE FOR TUESDAY
AS THE MID LEVEL RIDGE CONTINUES TO WEAKEN AND DROP SOUTHWEST. THE
MAIN RETURN FLOW OF MOISTURE SHOULD REMAIN WELL TO THE WEST...BUT
THE INCREASED MOISTURE COULD MAKE CONVECTIVE TEMPERATURES A BIT
EASIER TO REACH. STILL EXPECTING MOSTLY SUNNY SKIES WITH JUST SOME
CUMULUS.

850 MB TEMPERATURES ARE A TAD COOLER TUESDAY...BUT SINCE WE SHOULD
START A BIT WARMER THAN THIS MORNING...WILL ACTUALLY GO ABOVE THE
MOS BLEND IN MOS PLACES AWAY FROM THE COAST. THIS COULD YIELD A
COUPLE OF UPPER 90S IN THE WARMER LOCATIONS. ONCE AGAIN...DEW POINTS
IN THE 50S AND LOWER 60S SHOULD KEEP HEAT INDEX VALUES BELOW THE 100
DEGREE MARK...SO NO HEAT HEADLINES FOR TUESDAY WITH THIS FORECAST
PACKAGE.

WHILE THE BEST LOW LEVEL MOISTURE REMAINS TO THE WEST INTO
WEDNESDAY...A BIT MORE IN THE WAY OF LOW LEVEL MOISTURE SHOULD BE
PRESENT IN THE SLOWLY MOISTENING RIDGE. MODELS ARE STARTING TO SHOW
MARGINAL INSTABILITY IN THE AFTERNOON AS A RESULT OF IN THE
INCREASED LOW LEVEL MOISTURE (WHICH COULD BE OVERDONE). STILL...MID
LEVEL CAPPING SHOULD QUASH ANY CONVECTIVE DEVELOPMENT (THOUGH THE
0000 UTC NAM DOES WHAT TO RELEASE SOME INSTABILITY ACROSS NORTHEAST
PENNSYLVANIA). FOR NOW...WILL KEEP WEDNESDAY DRY.

MAY HAVE TO START WATCHING HEAT INDEX VALUES WEDNESDAY AFTERNOON IF
DEW POINTS CAN GET BACK INTO THE MID 60S. STILL TOO EARLY FOR ANY
HEADLINES YET...BUT HIGHS SHOULD AGAIN BE IN THE 90S AWAY FROM THE
SEA BREEZE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THERE MAY BE SOME CHANGES TO THIS PORTION OF THE FORECAST AFTER
THE NHC PACKAGE ISSUANCE THIS MORNING. IF CHANGES ARE MADE...THEY
WILL BE MADE AFTER 500 AM.

OTHERWISE...THE OVERALL SYNOPTIC PATTERN IS FORECAST TO BE
COMPRISED OF THE GRADUAL BREAKING DOWN OR SEPARATION OF A LARGE
RIDGE FROM THE WESTERN ATLANTIC WESTWARD ACROSS THE SOUTHERN
STATES. THIS FEATURE IS GRADUALLY WEAKENED AS A TROUGH FROM THE
NORTHERN ROCKIES EJECTS EASTWARD WEDNESDAY NIGHT AND THURSDAY.
THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND
AMPLITUDE OF THIS FEATURE, WHICH LOOKS TO DEPEND ON THE VARIED
FLOW APPROACHING THE NORTHWESTERN UNITED STATES. THIS HAS
DOWNSTREAM AFFECTS ON THE TROUGHING THAT IS FORECAST TO TAKE
PLACE. THERE IS ALSO HURRICANE EARL THAT IS FORECAST TO MOVE WEST-
NORTHWEST THEN GRADUALLY TURN TO THE NORTH. THE OVERALL SYNOPTIC
PATTERN POINTS TO A RECURVATURE OF THE TROPICAL CYCLONE BETWEEN
THE EAST COAST OF THE UNITED STATES AND BERMUDA. HOWEVER, THE
EXACT TRACK IS WHAT IS NOT ALL THAT CERTAIN ATTM. HPC FAVORED THE
ECMWF ENSEMBLE MEANS AMID THE UNCERTAINTY ALTHOUGH THEY ALSO ADDED
20 PERCENT OF EACH OF THE GFS AND ECMWF TO ADD SOME DETAIL. WE
INITIALIZED THE DATABASE WITH HPC GUIDANCE AND THEN MADE SOME
ADJUSTMENTS BASED ON ADDITIONAL COLLABORATION.

BASED ON THE ABOVE, AN EXPANSIVE HIGH PRESSURE SYSTEM AT THE
SURFACE AND ALOFT WILL WEAKEN AND SLIDE EASTWARD WEDNESDAY NIGHT
INTO THURSDAY. THESE FEATURES CONTINUE TO GET KNOCKED DOWN SOME
THURSDAY AS THE THROUGH FROM THE MIDWEST AND GREAT LAKES REGION
MOVES EASTWARD. THIS PATTERN WILL CONTINUE TO ALLOW A HOT AND
INCREASINGLY HUMID AIRMASS OVER THE CWA THROUGH FRIDAY. TROPICAL
CYCLONE EARL IS FORECAST TO TRACK BETWEEN THE U.S. EAST COAST AND
BERMUDA LATER THURSDAY AND FRIDAY AS A COLD FRONT ARRIVES FROM THE
WEST. THERE IS HOWEVER SOME DIFFERENCES WITH THE TIMING AND
STRENGTH OF THIS UPPER-LEVEL TROUGH. THE CONSENSUS THOUGH APPEARS
TO BE FOR A SLOWER EASTWARD PROGRESSION OF THE TROUGH/FRONT AS
EARL MOVES NORTHWARD. FOLLOWING HPC GUIDANCE, THE COLD FRONT MOVES
THROUGH OUR CWA LATE FRIDAY AS HIGH PRESSURE BUILDS INTO THE AREA
FROM THE WEST SATURDAY. AT THIS POINT, WE ONLY CARRIED SLIGHT CHC
POPS ACROSS THE FAR EASTERN ZONES THURSDAY NIGHT AS EARL IS
FORECAST TO BE MOVING NORTHWARD, THEN THE SLIGHT CHC POPS EXPAND
TO EVERYWHERE FRIDAY WITH THE INCOMING COLD FRONT. THERE MAY END
UP BEING LITTLE TO NO PRECIPITATION THURSDAY AND FRIDAY AS THE
SUBSIDENCE ON THE WESTERN SIDE OF EARL MAY HINDER CONVECTIVE CHCS.
IN ADDITION, THE POTENTIAL SUBSIDENCE COMBINED WITH THE RATHER DRY
CONDITIONS MAY ALLOW FOR TEMPERATURES TO BE ACTUALLY WARMER THAT
CURRENTLY FORECAST THURSDAY AND FRIDAY. THE EXACT TRACK OF EARL
AND THE POSSIBLE IMPACTS TO OUR COASTAL AND MARINE AREAS IS STILL
UNCERTAIN. THEREFORE, STAYED TUNED AS WE CONTINUE TO ADJUST THE
FORECAST BUT A MENTION OF THIS IN THE HAZARDOUS WEATHER OUTLOOK
/HWO/ WILL BE MAINTAINED.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LEAR SKIES AND LIGHT WINDS MAY CREATE PATCHY FOG EARLY THIS MORNING
AT KRDG/KABE AND ALSO AT KMIV. I HAVE KEPT THIS AS THE PREVIOUS FCST
XCPT ONLY ADDING RESTRICTIONS AT KABE.

HIGH PRESSURE WITH GREAT FLYING WEATHER WILL PREVAIL TODAY THROUGH
WEDNESDAY WITH FEW CLOUDS AND LIGHT WINDS. WINDS TODAY GENERALLY
NORTH OR NORTHWEST SINCE THE SFC HIGH IS JUST TO THE WEST. A
SEA-BREEZE MAY AFFECT KACY LATER THIS AFTERNOON IF THE SYNOPTIC FLOW
BECOMES LIGHT ENOUGH. SKC TONIGHT WITH A LITTLE FOG AGAIN POSSIBLE.

OUTLOOK...
HURRICANE EARL IS EXPECTED TO TRACK ALONG THE EAST COAST THU/FRI. IT
COULD BRING POOR FLYING CONDITIONS TO THE AREA DURING THESE TIMES.

&&

.MARINE...
RATHER TRANQUIL CONDITIONS ACROSS THE WATERS TODAY ARE EXPECTED WITH
LIGHT NORTHWEST WINDS THIS MORNING BECOMING VARIABLE THIS AFTERNOON.
AN ONSHORE FLOW WILL LIKELY DEVELOP NEAR THE COAST. HIGH PRESSURE
WILL REMAIN IN CONTROL FOR THE NEXT FEW DAYS BEFORE PASSING EAST.

HURRICANE EARL WILL AFFECT THE WATERS THE LATER HALF OF THIS WEEK
WITH ENHANCED WINDS AND SEAS. THE EXACT TRACK WILL DETERMINE THE
EFFECTS ON OUR WATER. FEW CHANGES WERE NEEDED OVERNIGHT WITH THE
LATEST NHC FCST SIMILAR TO THE PREVIOUS ONE. ANOTHER CWF WILL LIKELY
BE ISSUED AFTER 5AM WITH THE LATEST NHC THINKING INCORPORATED IN THE
EXTENDED PART OF THE FCST.

&&

.RIP CURRENTS...
WAVE/SWELL/WIND CONDITIONS POINT TO A MODERATE RISK OF RIP CURRENTS
ALONG THE NJ/DE COAST. THESE SWELLS ARE ASSOCIATED WITH HURRICANE
DANIELLE WHICH IS WELL OUT TO SEA. HIGHER SWELLS ASSOCIATED WITH
HURRICANE EARL WILL ARRIVE TOWARD MID-WEEK AND PERSIST THROUGH THE
EARLY PART OF THE WEEKEND.

&&

.CLIMATE...
WITH ANOTHER HEAT WAVE MAKING ITS WAY INTO THE REGION THIS WEEK,
WE COMPILED THE RECORD HIGHS FOR 7 OF OUR 8 CLIMATE SITES.
ALTHOUGH IT SEEMS HIGHLY UNLIKELY THAT MOST OF THESE RECORDS WILL
BE BROKEN, THERE STILL REMAINS THE CHANCE THAT MAYBE ONE OR TWO
SITES COULD COME CLOSE THIS WEEK.

RECORD HIGHS FOR 8/30                  RECORD HIGHS FOR 8/31
PHL 100-1953     TTN 98-1953           PHL 101-1953     TTN 99-1953
ILG 101-1953     MPO 91-1953           ILG 101-1953     MPO 92-1953
ACY 96-1973      RDG 99-1953           ACY 97-1953      RDG 100-1953
ABE 97-1953                            ABE 99-1953

RECORD HIGHS FOR 9/1                   RECORD HIGHS FOR 9/2
PHL 97-1953,1932 TTN 96-1898           PHL 100-1953     TTN 100-1953
ILG 97-1953,1932 MPO 92-1953           ILG 100-1953     MPO 95-1953
ACY 94-1941      RDG 98-1953           ACY 97-1953      RDG 102-1953
ABE 97-1980,1932                       ABE 99-1980,1953

RECORD HIGHS FOR 9/3
PHL 100-1953     TTN 97-1953
ILG 100-1953     MPO 94-1953
ACY 95-1984,1961 RDG 100-1953
ABE 99-1953

IN ADDITION, THE FOLLOWING ARE THE NUMBER OF 90 DEGREE OR HIGHER
DAYS SO FAR THIS YEAR FOR 6 OF OUR CLIMATE SITES.

PHL 46 DAYS, INCLUDING TODAY.
TTN 45 DAYS, INCLUDING TODAY.
RDG 40 DAYS, INCLUDING TODAY.
ACY 39 DAYS, INCLUDING TODAY.
ILG 36 DAYS, INCLUDING TODAY.
ABE 26 DAYS, INCLUDING TODAY.

THE FOLLOWING ARE THE CURRENT TOP YEARS FOR TOTAL NUMBER OF 90 DEGREE OR
HIGHER DAYS, WITH ** NEXT TO 2010.

PHILADELPHIA, PA                   ATLANTIC CITY, NJ

RANK   NUMBER OF DAYS   YEAR       RANK   NUMBER OF DAYS   YEAR

 1        53 DAYS       1991        1        43 DAYS       1983
 2        49 DAYS       1995        2        39 DAYS       2010**
 2        49 DAYS       1988        3        37 DAYS       1991
 4        46 DAYS       2002        4        34 DAYS       2002
 4        46 DAYS       2010**      4        34 DAYS       1988
 6        42 DAYS       1943

ALLENTOWN, PA                      WILMINGTON, DE

RANK   NUMBER OF DAYS   YEAR       RANK   NUMBER OF DAYS   YEAR

 1        41 DAYS       1966        1        59 DAYS       1895
 2        40 DAYS       1944        2        55 DAYS       1896
 3        38 DAYS       1983        3        49 DAYS       1894
 4        35 DAYS       2002        4        41 DAYS       1900
 4        35 DAYS       1980        5        40 DAYS       1983
 4        35 DAYS       1949        6        38 DAYS       1988
 7        34 DAYS       1999        7        37 DAYS       1993
 7        34 DAYS       1941        7        37 DAYS       1991
 9        33 DAYS       1943        9        36 DAYS       2010**
 10       30 DAYS       1988        10       35 DAYS       1999
                                    10       35 DAYS       1914
*CURRENTLY TIED FOR 12TH FOR 2010

READING, PA                        TRENTON, NJ

RANK   NUMBER OF DAYS   YEAR       RANK   NUMBER OF DAYS   YEAR

 1        49 DAYS       1983        1        45 DAYS       2010**
 2        41 DAYS       1980        2        40 DAYS       1898
 2        41 DAYS       1944        3        37 DAYS       1895
 4        40 DAYS       2010**      4        36 DAYS       2002
 4        40 DAYS       1966        4        36 DAYS       1991
 4        40 DAYS       1943        4        36 DAYS       1894

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...GORSE/HAYES
AVIATION...O'HARA
MARINE...O'HARA
RIP CURRENTS...O'HARA
CLIMATE...MEOLA
Hazardous weather outlook, Aug 30, 2:53 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 AM EDT MON AUG 30 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-310700-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
253 AM EDT MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A 5 OR 6 DAY HEAT WAVE OVER MUCH OF THIS AREA THAT BEGAN SUNDAY
AND SHOULD CONTINUE THROUGH THURSDAY OR FRIDAY MAY EVENTUALLY
LEAD TO MARGINAL HEAT ADVISORY CONDITIONS FOR AN HOUR OR 2 DURING
THE AFTERNOONS OF THE MIDDLE OR LATTER PART OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-310700-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
253 AM EDT MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE MAY BE A BRIEF RESPITE TUESDAY BEFORE THE LONG PERIOD
SWELLS FROM HURRICANE EARL BEGIN TO ARRIVE... POSSIBLY WEDNESDAY.
IF THE CURRENT FORECAST FOR HURRICANE EARL REMAINS ABOUT THE SAME
THESE SWELLS ARE LIKELY TO INCREASE THURSDAY INTO FRIDAY WITH A
HIGH LIKELIHOOD FOR MORE DANGEROUS RIP CURRENTS THAN WHAT OCCURRED
THIS PAST WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-310700-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
253 AM EDT MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LONG PERIODS SWELLS MAY APPROACH 5 FEET MONDAY.

A SMALL CRAFT ADVISORY IS NOT BEING ISSUED AT THIS TIME, AS THE WAVE
PERIOD SHOULD REMAIN LONG ENOUGH TO PREVENT MUCH OF A HAZARD.
HOWEVER, THERE WILL BE ROUGH CONDITIONS IN AND AROUND THE INLETS,
OR NEAR JETTIES.

LONG PERIOD SWELLS ARE LIKELY TO ARRIVE FROM THE SOUTHEAST
WEDNESDAY.

THEREAFTER....MARINERS SHOULD BE MONITORING FUTURE STATEMENTS
REGARDING THE PROBABLE SPREAD OF 10 FOOT OR GREATER SEAS AND
STRONGER WINDS LATE THIS WEEK IN THE WATERS OFF THE MID ATLANTIC
COAST. EARLS PRIMARY MARINE IMPACT HERE...SHOULD OCCUR IN OUR
WATERS LATE THURSDAY INTO EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-310700-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
253 AM EDT MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.